MAUDE Adverse Event Report: MEDTRONIC MEXICO RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM; RING, ANNULOPLASTY

MEDTRONIC MEXICO RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM; RING, ANNULOPLASTY
Model Number 690R28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information from a patient representative that 1 day post implant of this 28mm annuloplasty ring, the patient died.The cause of death was not received.Therefore, relatedness of the death to the ring could not be excluded.It is unknown whether an autopsy was performed.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21502922
Report Number9612164-2025-01113
Device Sequence Number17290798
Product Code KRH
UDI-Device Identifier00643169121683
UDI-Public00643169121683
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690R28
Device Catalogue Number690R28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/03/2025
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown